# SDR UIEA2019031903592

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,913 hours, 18,393 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Unsecure
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE EICAS MESSAGE SHOWED DURING DESCENT ( REMOVED AND RE SECURED SMOKE DETECTOR SENSOR - OPS CHECKED GOOD IAW AMM 26-13-00  )
